# SDR IPXA201409084197

- Difficulty date: August 22, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 65,461 hours, 13,112 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB7770503
- Part serial: 48501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LEFT WING LOWER WINGLET FORWARD ATTACHMENT FITTING IS CRACKED.  R & R FORWARD ATTACH FITTING IAW EO 5720-2720-27680-C.
